SciELO - Scientific Electronic Library Online

 
vol.18 número1Positive asymptotically almost periodic solutions of an impulsive hematopoiesis modelS-paracompactness modulo an ideal índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Resumo

TYAGI, B. K  e  CHAUHAN, HarshV. S. On generalized closed sets in generalized topological spaces. Cubo [online]. 2016, vol.18, n.1, pp.27-45. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462016000100003.

In this paper, we introduce several types of generalized closed sets in generalized topological spaces (GTSs). Their interrelationships are investigated and several characterizations of μ-T0, μ-T1, μ-T1/2, μ-regular, μ-normal GTSs and extremally μ-disconnected GTSs are obtained.

Palavras-chave : Generalized topological spaces; generalized closed sets; extremally μ-disconnectedness; Separation axioms.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons